Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



Generic lattice ideals

Authors: Irena Peeva and Bernd Sturmfels
Journal: J. Amer. Math. Soc. 11 (1998), 363-373
MSC (1991): Primary 13D02
MathSciNet review: 1475887
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A concept of genericity is introduced for lattice ideals (and hence for ideals defining toric varieties) which ensures nicely structured homological behavior. For a generic lattice ideal we construct its minimal free resolution and we show that it is induced from the Scarf resolution of any reverse lexicographic initial ideal.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 13D02

Retrieve articles in all journals with MSC (1991): 13D02

Additional Information

Irena Peeva
Affiliation: Department of Mathematics, Massachussetts Institute of Technology, Cambridge, Massachusetts 02139

Bernd Sturmfels
Affiliation: Department of Mathematics, University of California, Berkeley, California 94720

Keywords: Syzygies, semigroup rings, toric varieties
Received by editor(s): April 24, 1997
Received by editor(s) in revised form: October 23, 1997
Article copyright: © Copyright 1998 American Mathematical Society